# SDR DALA2024041904582

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 75,888 hours, 35,719 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 DISC: CRACK INDICATION FOUND ON FRAME WEB HORIZONTAL FLANGE LOCATED ON FR68 AT LEVEL OF STRINGER 22R, CRACK LENGHT= 1.0 INCH APPROX. C/A: ACCOMPLISHED ER/A 616797-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON PRI 616797-14AD REV 0 THRU REV. 5. IT HAS BEEN VALIDATED,PERFORMED REPAIR INSTRUCTIONS ON FRAME WEB HORIZONTAL FLANGE LOCATED ON FR68 AT LEVEL OF STRINGER 22R AS PER ER/A 616797-14ADREV.0 THRU REV. 5. HAS BEEN COMPLIED WITH APPROVED DATE: 16-APR-24. SEE LOG PAGE # 0297395 FOR TIME CONTROLLED ITEMS SECTION DTEFOR FRAME WEB HORIZONTAL FLANGE, REPAIR APPROVAL IS LIMITED TO 6 MONTHS AFTER SECTION I (APR/2024). ADDITIONAL ENGINEERINGAUTHORIZATION (ER/A) REVISION IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT
